Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 8716752, 8 pages
https://doi.org/10.1155/2017/8716752
Research Article

A Fast Implicit Finite Difference Method for Fractional Advection-Dispersion Equations with Fractional Derivative Boundary Conditions

School of Mathematics and Statistics, Central South University, Changsha, Hunan 410083, China

Correspondence should be addressed to Muzhou Hou; moc.anis@uohzumuoh

Received 4 June 2017; Revised 16 August 2017; Accepted 22 August 2017; Published 24 September 2017

Academic Editor: Mariano Torrisi

Copyright © 2017 Taohua Liu and Muzhou Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Taohua Liu and Muzhou Hou, “A Fast Implicit Finite Difference Method for Fractional Advection-Dispersion Equations with Fractional Derivative Boundary Conditions,” Advances in Mathematical Physics, vol. 2017, Article ID 8716752, 8 pages, 2017. https://doi.org/10.1155/2017/8716752.